# SDR WRNA200300014

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 47,552 hours, 20,035 cycles
- Engine: Ge CF650C2
- Engine time: 84,467 hours, 19,268 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022001
- Part serial: P1380C
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: J, A

## Discrepancy

NR 2 ENGINE HAD SEVERE VIBRATION ON DESCENT FROM 29,000 FT. ENGINE PARAMETERS WERE ALL OK EXCEPT N1 NR1 85 PERCENT, NR 2 60 PERCENT VIBRATION STOPPED WHEN THROTTLE BOUGHT BACK BELOW 53.5 PERCENT.  FUEL DUMPED.  NORMAL LANDING.  TROUBLESHOT TO FAULTY IP CHECK VALVE.  REPLACED VALVE IAW MM 36-11-13.  ENGINE RUN IAW MM 72-00-00.   NO VIBRATION NOTED. PRECAUTIONARY BORESCOPE ACCOMPLISHED OK.  AIRCRAFT RETURNED TO SERVICE.
